Couldn't find what you looking for?

TRY OUR SEARCH!

I have been on a lot of narcotics for pain. The most recent was Methadone. I have been off Methadone now for about 2 1/2 weeks. The second day of being off, I had the worst anxiety I have ever had. I still feel anxiety some days. I have Xanax that I take for the attacks and it seems to work well. I don't remember having this much anxiety when I went off the duragesic patch or even oxycontin or dilaudid. I have problems sleeping too. I take three other prescriptions at night due to my disorder, but I suppose because I feel so adgitated, nothing is helping. Is this just a pattern that has to be broken?

Thanks for your help.

Loading...

Hi Kim,

You can ask your doctor about Lorazepam 1mg this will help with your anxiety and help you sleep at night thats what I use and I'm on 80mg of methadone a day make sure you check with your doctor first before taking this drug.

Steve
Reply

Loading...

Kim how much methadone were u on? and those feelings will subside the anixiety I mean it just takes awhile anywhere from 2weeks to months maybe getting something to help u sleep and something for anxiety too but only get those till the withdrawls subside cause it will start all over again when u quit taking the sleeping pills and anxiety pills depending on how long ur on them, hit me back if you want to ask anything I dont not have all the the answers or even close just what I went through with methadone
Reply

Loading...

Marty here. I am detoxing using lafloxidine. I took my last dose yesterday and today I am on the floor with mostly bad leg pains. I detoxed over 10 days from 6mls Methadone. I had reduced myself down to 6mls over a 12 month period and had been using Methadone for 5years to combat heroin addiction. My doctor seemed to think Id be ok and I was sent home with stilnoche for sleeping and Ponston for pain relief. Nothing seems to help this pain. Any ideas anyone?? Im on the bed since. i took my last dose of Lafloxidine yesterday Thurs 6/05/09. How long will this pain last? Cant take much more... ?
Reply

Loading...

Your post was a couple of days ago Marty, how is the pain now? I am going to go out on a limb (having seen people go through the same situation you are in) and say that you are feeling a bit better. The leg pain should subside but it can take a few more days. You are going to get through this. How is your support system?

If you have any questions, be sure and talk to your doctor. They are there to help and will assist you in what is best for you. Unfortunately this type of detox can be unbearable at times, but you can do it! Best of luck to you and please keep us posted on what is going on with you currently.
Reply

Loading...

Kimm wrote:

I have been on a lot of narcotics for pain. The most recent was Methadone. I have been off Methadone now for about 2 1/2 weeks. The second day of being off, I had the worst anxiety I have ever had. I still feel anxiety some days. I have Xanax that I take for the attacks and it seems to work well. I don't remember having this much anxiety when I went off the duragesic patch or even oxycontin or dilaudid. I have problems sleeping too. I take three other prescriptions at night due to my disorder, but I suppose because I feel so adgitated, nothing is helping. Is this just a pattern that has to be broken?

Thanks for your help.

iF YOU HAVE USED A VARIETY OF PAIN RELIEF MEDS THEN METHADONE IS NOT THE GREATEST PAIN RELIEF IN FACT ITS NOT VERY GOOD AT ALL. tHE ONLY GOOD THING IS THAT IT HAS A LONG HALF LIFE BUT ANY ONE WILL TELL YOU THAT YOU FEEL IT FADING AFTER 12HOURS IN ADDICTION IT DOES HOLD YOU AFTER A FEW DAYS FOR 24HOURS IF YOU ARE ON THE CORRECT DOSE BUT FOR PAIN RELIFE ITS NOT SO GOOD
Reply

Loading...

ive just read hundreds of posts re coming off methadone and i took my last dose 10 days ago . I personally reduced my dose over time down to 2.5mg and whilst the last ten days havent been great , my symptons are somewhat minimal.I dont get much sleep and am flooding with emotion. Everyones posts ive read people seem to want to jump off higher doses.I not saying my way is the best but by reducing to the lowest dose my chemist could measure ive have done it unaided by any other medications and have not missed a day at work. The road ahead will be long for all of us but the best tool you can have is your head being in the right place , a stable home life and most of all truly being ready .
Reply

Loading...

:-) thanks I was kinda worried bout it! Im doing the same thing right now and I have been very concerned considering Im staying at home w/3 kids. I hope your doing well 6 more doses at 2.5 mg and I guess we will see what happens......wish me luck
Reply

Loading...

Going through methadone withdraw can be tuff. I was on 120mg. everyday for seven years and quit cold turkey. It wasn't easy but I got through it. The worst part for me was not sleeping for about 4 weeks straight. The leg pain was the next but try to exercise as much as you can. Try to walk a lot just don't over do it. If you can see a Dr. than ask him for some Clonadine it helps to lower your heart rate. You can also ask if he can give you something to sleep. The most important thing is don't ask for anything that is addictive because it will just make it worst in the long run. Another thing is drink plenty of fluids perferably water to keep you hydrated. As for the chills and body aches take hot showers and you can take Motrin. You may feel like you are going to die but you will not. You may not be able to eat for a few days because you feel so sick to your stomach. If you can try to eat something small in small amounts like hot soup, chicken broth, or some chrackers. Once you can start to eat more you will get better. Hope this info helps you out. Good Luck!!
Reply

Loading...

I was on methadone for almost 20 yrs, It saved my life , but now i need to rebuild it. My older brother died from narcotic abuse. It almost killed my mother to bury her first born son. Soon after my best friends bro died of an OD. then within A year my friend himself OD. When I heard the news the first thing I thought was "Oh my god his mother" to lose two sons to drugs in 1 year devastated her. she passed away shortly afterward, I think she just lost her will to live. I swore I would not put my mother though that. Meth worked for a long time .I got away from the detroit drug culture, excelled at my work and started getting my priorities straight. since i was always working money for the meth fee was no problem., just like stopping for coffee in the morning. A couple of times I slipped back but to no avail, I was on a high dose of meth and could not get high. Now the flipside! work was getting scarce in 08. By 09 It took every ounce of energy to come up with meth fee.They worked with me a while, but finally realized ,I could not cut it financialy. The last straw was some punk at the front desk. I walked away and went cold turky from 100 milligrams. You know the hell, I wont waste my time. three weeks in bed losing 20 pounds. family and friends kept calling, I could not tell my mother ,made excuses,bad infection mom. Ive always kept my meth use to myself, theres just too much stigma attached to it. Finally my best friend insisted on coming over. I was huddled on the couch and my house was A pig sty. I confided in him, first he was stunned, Now he has respect I had the balls to walk away and stay away. Ive suffered to much to go back to that prision. Last dose was October 2,2009. I'll never forget that date. It's been almost six months and Im still hurtin. The worst is over.
Reply

Loading...

IVE BEEN GOING TO A METHADONE CLINIC HERE IN EL CAJON. THEY ARE ALL NICE AND FRIENDLY TO YOU, UNTIL YOU DONT PAY THEM THE $300 MONTHLY FEE. I HAVE EXCELLENT BENEFITS FROM WORK BUT OF COURSE THEY DONT TAKE THEM(ONLY MEDI-CAL). THE SCAB BEHIND THE COUNTER TOLD ME I HAVE TO HAVE MY FULL PAYMENT BY THE END OF THE MONTH OR THEY ARE COMPLETELY CUTTING ME OFF. ALL ALONG, I FIGURED THEY WERE THERE TO HELP. THEY HAVE MEETINGS(I ATTEND AND NEVER MISS ANY). SO I FIGURE f**k EM, IM GONNA GO COLD TURKEY, AND PLAN A STRATEGY FOR D-DAY. MAYBE I SHOULD QUIT MY JOB, GO ON WELFARE AND SIT ON MY ASS, THEN THEY WILL COVER ME.
Reply

Loading...

I admire u all how u can stay alive and going trough withdrawals of meth. I just was 2 days out of meth,the second day was like Mirko Cro Cop is beating me ! :D  my all bones hurted and i did not the strenght to walk.



before an hour ago i took my meth and now i am fine :)
Reply

Loading...

Not to sure but i expected more withdrawals. I jumped off at 24mg. 5 days n i feel like your describing. God bless u n good luck
Reply

Loading...

you are going to suffer for months, no lie it took me months to kick methadone and what do I do, get an opiate habit again for 2 years this time I did research and what doug posted is true, start taking calcium 500mgs a day and 30 grams of Vitamin C don't argue just do it that is grams not mgs in 12 hours or less you will feel 95 percent better. it is cheap and effective. Dont believe the doubters just do it I did and it works
Reply

Loading...

Thank u for response
Reply

Loading...